# SDR AALA202111015203

- Difficulty date: October 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 22,084 hours, 2,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS SWITCH GUARD NOT FUNCTIONING PROPERLY (PUTS SWITCH IN OFF POSITION WHENEVER GUARD IS CLOSED.) REPOSITIONED EMERGENCY LIGHT SWITCH GUARD CLIP. SYSTEM GUARD OPERATIONS CHECK GOOD PER AMM 33-51-00.
